# SDR FDEA201409272829

- Difficulty date: September 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Part serial: 0000
- Condition: Corroded
- Location: L1 Door
- Component: Door, Boeing
- Component part number: 141N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE EDGE IS CORRODED.  L1 DOOR LOWER GATE REPLACED IAW AMM 52-11-38-4
